# SDR QXEA200501249

- Difficulty date: July 23, 2005
- Submitted: September 30, 2005
- Operation: Air carrier
- Aircraft: N609QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10031
- Aircraft time: 8,703 hours, 6,549 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Part number: C12851AA03
- Part serial: 262
- Condition: Malfunctioned
- Location: Stall Protection
- Part time: 2,441 hours, 1,780 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DEN - ON FLIGHT 4165 (DEN-SJC) DURING CLIMB, THE RIGHT STALL CAUTION ILLUMINATED.  RETURNED TO THE FIELD AND ACCOMPLISHED A UNEVENTFUL LANDING.   MAINTENANCE REPLACED THE STALL PROTECTION COMPUTER.  OPERATIONAL CHECKS GOOD AIRCRAFT RETURNED TO SERVICE.
